# SDR CA151207007

- Difficulty date: December 4, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Part number: AS3209224
- Condition: Leaking
- Location: Oil Filter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REPLACEMENT OF AN ENGINE OIL FILTER MAINTENANCE FOUND A BATCH OF AS3209-224 RINGS, ENGINE OIL FILTER, THE ONE THAT GOES AROUND THE OUTSIDE OF THE FILTER, THAT ARE THE INCORRECT SIZE.  THE CORRECT SIZE FOR AN AS3209-224 IS 1.75 ID AND 2 OD. LOT 15055016, DCN G38693 WERE FOUND TO BE 1.50 ID AND 1.75 OD WHICH LOOKS LIKE THEY SHOULD BE A -222. THE SUBJECT BATCH OF O-RINGS HAVE BEEN REMOVED FROM STOCK, TAGGED ACCORDINGLY & PLACED IN QUARANTINED. VENDOR HAS BEEN NOTIFIED AS TO THE DISCREPANT BATCHES.
